Syllogistic inference within the propositional calculus

Notre Dame Journal of Formal Logic 5 (3):238-240 (1964)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093957885
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,233
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
A Diagrammatic Calculus of Syllogisms.Ruggero Pagnan - 2012 - Journal of Logic, Language and Information 21 (3):347-364.
Inference Rules for Unsatisfiability.David A. Plaisted - 1979 - Dept. Of Computer Science, University of Illinois at Urbana-Champaign.
Three Prepositional Calculi of Probability.Herman Dishkant - 1980 - Studia Logica 39 (1):49 - 61.
Theorem Counting.M. G. Beavers - 1994 - Topoi 13 (1):61-65.
Sequential Dynamic Logic.Alexander Bochman & Dov M. Gabbay - 2012 - Journal of Logic, Language and Information 21 (3):279-298.
Quantum Logical Calculi and Lattice Structures.E. -W. Stachow - 1978 - Journal of Philosophical Logic 7 (1):347 - 386.

Monthly downloads

Added to index

2010-08-24

Total downloads

7 ( #526,158 of 2,172,874 )

Recent downloads (6 months)

1 ( #324,901 of 2,172,874 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums